# SDR ANCF2011052900087

- Difficulty date: September 10, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- Aircraft time: 3,769 hours, 3,335 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT LAST MINUTE ELECTRICAL SMOKE WAS FELT BY FLIGHT ATTENDANT OVER WINGS AREA.  IN ACCORDANCE WITH TSM 24-00-00-810-123 VISUAL INSPECTION WAS PERFORMED AND NO DISCREPANCIES WERE FOUND.
